# SDR DALA1214331604

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 59,008 hours, 8,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY LIGHTS AT ROW 36-40 GF INOPERATIVE.  MMTC REPLACED THE BATTERY PACK AND FOUND LENS BROKEN AT SEAT 38GF AND REPLACED LIGHT SOCKET ASSY SYSTEM OPERATION IS NORMAL.
